Abstract:
We study the holomorphic extendability of smooth CR maps between real analytic strictly pseudoconvex hypersurfaces in complex affine spaces of different dimensions.
Citation:
S. Pinchuk, A. B. Sukhov, “Extension of CR Maps of Positive Codimension”, Complex analysis and applications, Collected papers, Trudy Mat. Inst. Steklova, 253, Nauka, MAIK «Nauka/Inteperiodika», M., 2006, 267–276; Proc. Steklov Inst. Math., 253 (2006), 246–255
This publication is cited in the following 7 articles:
Sergey Pinchuk, Rasul Shafikov, Alexandre Sukhov, Frontiers in Mathematics, Geometry of Holomorphic Mappings, 2023, 155
Al-Towailb M., Ourimi N., “Analytic Sets and Extension of Holomorphic Maps of Positive Codimension”, Proc. Indian Acad. Sci.-Math. Sci., 128:3 (2018), UNSP 33
S. Pinchuk, R. Shafikov, A. Sukhov, “Some Aspects of Holomorphic Mappings: A Survey”, Proc. Steklov Inst. Math., 298 (2017), 212–247
Mir N., “Holomorphic Deformations of Real-Analytic Cr Maps and Analytic Regularity of Cr Mappings”, J. Geom. Anal., 27:3 (2017), 1920–1939
Ourimi N., “Extension of Cr Maps Between Real-Analytic Hypersurfaces of Different Dimensions”, Collect. Math., 66:2 (2015), 285–295
Q. Y. Wu, W. Wang, “The Beltrami equations for quasiconformal mappings on strongly pseudoconvex hypersurfaces”, Siberian Math. J., 53:2 (2012), 316–334
Shafikov R., Verma K., “Extension of holomorphic maps between real hypersurfaces of different dimension”, Ann. Inst. Fourier (Grenoble), 57:6 (2007), 2063–2080